# SDR AUS20040361

- Difficulty date: May 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: S112940150
- Condition: Loose
- Location: Fuel Distributio
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FUEL HOSE LEAKING AT CONNECTION TO CHECK VALVE.  FUEL LEAKING INTO ENGINE BAY.  HOSE HAD NOT BEEN TIGHTENED DURING MAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
